# SDR CA110728004

- Difficulty date: July 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 777233LR
- Aircraft time: 18,338 hours
- Engine: Ge GE90110B1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Gallely
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN THE GALLEY, DUMPING FUEL, PROBABLE OVERWEIGHT LANDING.   STRONG ELECTRICAL SMELL COMING FROM OVEN 7108 FWD GALLEY.  CREW OBSERVED SMOKE COMING FROM VENT AREA ABOVE OVEN COMP.  SMOKE WAS ISOLATED TO OVEN COMP WITH BURNED/ELEC ODOR FROM OVEN.   NO VISUAL EVIDENCE OF ARCING OR DISCOLORATION IN OVEN COMPARTMENT.  INSTALLED OVEN AND OVEN CONTROLLER. C/B RESET, FUNCTION CHECKED OVEN IN BOTH 250 AND 350 CYCLES. - NO FAULTS.
